View : 16 Download: 0

Stochastic comparison of multivariate conditionally dependent mixtures

Title
Stochastic comparison of multivariate conditionally dependent mixtures
Authors
Badia F.G.Sanguesa C.Cha J.H.
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2014
Journal Title
Journal of Multivariate Analysis
ISSN
1095-7243JCR Link
Citation
vol. 129, pp. 82 - 94
Publisher
Academic Press Inc.
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Frailty model; Mixture; Preservation property; Stochastic order; Total positivity
DOI
10.1016/j.jmva.2014.04.001
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE